How can I taper off Tramadol 100 mg gradually, safely?
I am on several antidepressants and I've been on Tramadol since mid-September for pain in my hip. I want to get off of this narcotic. Any med that will help me? My doctors don't seem to understand the difficulty that I'm having. Can anyone advise me how to gradually taper off?
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
@csmiller. It's very reasonable to expect your internist to review all of your medications and help you to figure out what is working for you and what is not working for you. Are your prescriptions from other physicians? If yes, then your internist would want to know what all of these are. He is likely familiar with most or all of them and if not he has the training and knowledge to consult with others or do some research. I'm suggesting this because when my primary care physician was an internist he was very good at doing just this.
I also think it's reasonable to talk with your internist about tapering off Tramadol if that is what you'd like to do. There are other approaches to pain that you can explore with your internist. A referral to a Pain Clinic?